Facebook Pixel
EmpowHER Guest

Help took 2 plan b pills within a week!? Please read

By Anonymous June 28, 2014 - 5:36pm
Rate This

Period ended at the end of May 2014 and had sex on 18th of June
Unprotected but we really didn't have sex he just put it In and out but he came and it didn't go in me. Took plan b next day.
Had unprotected sex againz day June 23. Took plan b again next day.
Never had a period ? Could it delay my period I don't wanna be pregnant I know I'm stupid

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. If you don't want to be pregnant, then you need to use protection such as condoms, birth control pills or any other. Plan B should not be used as a method of birth control for every time you have unprotected intercourse. Side effects of Plan B are bleeding, cramping and changes to your next period. You will need to wait until your period was originally due and perhaps take a home pregnancy test. 



July 1, 2014 - 5:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!